SUPRA HOMEOMORPHISM IN SUPRA TOPOLOGICAL ORDERED SPACES

Mohamed Abo-elhamayel, Tareq M. Al-shami

DOI Number
10.22190/FUMI1605091A
First page
1091
Last page
1106

Abstract

The purpose of this paper is to introduce the concepts of x-supra continuous (open, closed, homeomorphism) maps in supra topological ordered spaces for x ∈ {I,D,B}. We study the relationship among these types with the help of examples and investigate the equivalent conditions for each concept. In particular, we present the sufficient conditions for maps to preserve some of separation axioms.


Keywords

Topological ordered spaces; Supra continuous maps; Separation axioms.

Full Text:

PDF

References

P. Das, Separation axioms in ordered spaces, Soochow Journal of Mathematics, 30 (4) (2004) 447-454.

M. E. El-Shafei, M. Abo-elhamayel and T. M. Al-shami, On supra R-open sets and some applications on topological spaces, Journal of Progressive Research in Mathematics, 8 (2) (2016) 1237-1248.

M. E. El-Shafei, M. Abo-elhamayel and T. M. Al-shami, Strong separation axioms in supra topological ordered spaces, Submitted.

M. K. R. S. V. Kumar, Homeomorphism in topological ordered spaces, Acta Ciencia Indian, XXVIII(M)(1)(2012) 67-76.

A. S. Mashhour, A. A. Allam, F. S. Mahmoud and F. H. Khedr, On supra topological spaces, Indain J. Pure Appl. Math, 14 (4) (1983) 502-510.

S. D. McCartan, Separation axioms for topological ordered spaces, Mathematical Proceedings of the Cambridge Philosophical Society, 64 (1986) 965-973.

L. Nachbin, Topology and ordered, D. Van Nostrand Inc. Princeton, New Jersey, (1965).

K. K. Rao and R. Chudamani, -homeomorphism in topological ordered spaces, International Journal of Mathematical Sciences, Technology and Humanities, 52 (2012) 541-560.

K. K. Rao and R. Chudamani, -homeomorphism in topological ordered spaces, International Journal of Mathematical and Engineering, 182 (2012) 1734-1755.

K. K. Rao and R. Chudamani, Pre-homeomorphism in topological ordered spaces, International Journal of Mathematical Sciences, Technology and Humanities, 41 (2012) 408-421.

K. K. Rao and R. Chudamani, Semi-homeomorphism in topological ordered spaces, International Journal of Mathematical Sciences, Technology and Humanities, 39 (2012) 383-397.


Refbacks

  • There are currently no refbacks.




© University of Niš | Created on November, 2013
ISSN 0352-9665 (Print)
ISSN 2406-047X (Online)